# SDR DL757020482

- Difficulty date: April 25, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 31,702 hours, 15,463 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 80330033
- Part serial: R6862
- Condition: Discharged
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR HAD PARTIAL SLIDE DEPLOYMENT/ INSPECTED SLIDE NOT ACTIVATED.  REINSTALLED SLIDE BACK ON DOOR PER MM.  FOUND EMERGENCY POWER RESERVOIR EMPTY.  INSTALLED AND RIGGED NEW RESERVOIR PER MM.
